Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Burning When Peeing

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a developing country and have no support services. My question is I have been on Aptipla for about 3 months and regularly (but not every day) have a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...examination of the throat would be helfpul to sort out. If swallowing similar size capsules and food/liquids doesn't trigger similar burning sensations then you might have an unusual reaction to the Atripla which might lead to consideration of a... Read more »

skin sensitivity - burning sensation

I have been experiencing a burning sensation on my skin lasting about a month.The sensation started... Read more »

BURNING SENSATIONS

I initially found out i had syphilis in conjunction with my hiv... probably had syphilis for... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...and vegetable skins. Over the counter or prescription drugs may also be used to relieve gas. Heartburn (acid reflux) causes a burning sensation in your chest. It has nothing to do with your heart! It can happen when your stomach acid backs up... Read more »
AIDS InfoNet

Stavudine (Zerit)

...and lactic acidosis. Peripheral neuropathy is a form of nerve damage. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
Henry J. Kaiser Family Foundation

HIV/AIDS Care Providers Burning Out From Increased Workloads, Flat Funding, AIDS Research Director Says

... Health care workers caring for people living with HIV/AIDS are "burning out" from increased workloads as patients are living longer but funding for care remains stagnant, Michael Read more »
Connect With Others

Question

Posted by Anonymous, 1 Reply
...Is abdomanal pain and excess of mucus in throat and nose any symptoms of HIV? 6 weeks after exposure? Thanks Read more »

std

Posted by Anonymous, 1 Reply
...week ago , now i am having a pain in the penis , and she said she doesnt have have anything . if u have an std would u have burning sensation everytime u urunated ? Read more »

pain

Posted by Anonymous, 2 Replies
...hello I have been looking on the net and can not find any info. after exposure at 5 weeks I have a burning sensation on tip of penis also in the area of the testicules I have a dull pain. I know I have to take a test to find out. All I am... Read more »

Burning Sensation

Posted by Anonymous
...like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation? Read more »